I have posted a few times about my challenges with e2 management. Well, I gave up trying to dial in with Arimidex, and decided to reduce my dose. My first reduction was from 140 to around 120. It wasn’t fun, but I managed. After 6 weeks my e2 was still running hot, so I went down to about 100 a week (.22ml every 3 days). This has probably been the toughest 3 weeks of my life - severe depression, obsessive thoughts, poor cognition, tired, weak, occasional night sweats, etc. The worst part of it all is, I just changed employers, and I am in my 30 day wait period for insurance. So no labs! I stopped taking Arimidex about 2 weeks ago. The weird thing is, I woke up writhing in sweat 2 days ago. No joke, I think I lost 5-10 lbs. I was visibly skinner in the morning. Dr. Crisler, my former Dr. always told me that night sweats were from low e2. How can I have low e2 when I haven’t taken Arimidex for 2 weeks? The other strange part is that my libido is through the roof, but I can only get 3/4 erection. I know, sounds stupid,3/4. It’s an erection, but not rock hard. In conjunction with all of this I am still getting hot flashes. Anyone care to speculate what’s going on? What experiences has everyone had with a dose reduction? When will I feel better? Why the hot flashes, night sweats, impaired cognition, weak, fatigued, depressed, obsessed, etc. None of the symptoms match up with high, or low e2. Is it possible to have high e2 at 100mg’s a week? I’ve been battling this for too long. I am ready to give up.